# SDR DALA2017071705510

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 75,055 hours, 56,700 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ANTI-FLOAT TAB HAS AREA OF DELAMINATION ON OB AREA OF DELAMINATION ON OTBD END UPPER AND LOWER SURFACE. REMOVED AND REPLACED ANTI-FLOAT TAB ON AMDS 2730-4382.
